Asymptotics near a turning point for a second-order nonlinear equation
Matematičeskie zametki, Tome 48 (1990) no. 6, pp. 145-146
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_48_6_a19,
author = {L. Yu. Motylev},
title = {Asymptotics near a~turning point for a~second-order nonlinear equation},
journal = {Matemati\v{c}eskie zametki},
pages = {145--146},
year = {1990},
volume = {48},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_48_6_a19/}
}
L. Yu. Motylev. Asymptotics near a turning point for a second-order nonlinear equation. Matematičeskie zametki, Tome 48 (1990) no. 6, pp. 145-146. http://geodesic.mathdoc.fr/item/MZM_1990_48_6_a19/